advertisement
Question
Posted by: lee | 2006/10/30

Nur-isterate side-effects or preg?..!!!

Hi doc,

I had my first 2 month injection a month ago after stopping the pill and a week ago till the other day my stomach felt very uncomfortable. I was very stressed as I hadnt ever felt that strange so i thought i might be pregnant. I was 3 days late which wasnt too serious as my patterns arent very regular, and finally came on yesterday. But it was just a little and now it seems to have stopped. I know the injection does cause your periods to eventually stop, but its supposed to stop within the first 6 months, not the first month. Is it commom to have changes so early and was my uncomfortable stomach also normal for the injection?

Thanks for all your help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The discomfort could be a side effect of the injection and periods can stop as soon as you start the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

14
Our users say:
Posted by: Anonymous | 2016/07/14

I have been on Nur Isterate since Decembe 2015 and I would like to stop going for it. Do I just stop...or are you not allowed to just stop using it...do I need to wean my body off from it or is it safe to just stop using it?

Reply to Anonymous
Posted by: Siphiwe | 2016/03/07

I hv been on nuristrate since 2013 and nw its making me feel pregnant I hv morning sickness is ths normal?

Reply to Siphiwe
Posted by: Anonymous | 2016/03/07

I jst had a baby after six weeks i went for my 1st short and then after seven days i had sex ,d ff mnth my period came and d next 1 but spotted now im feeing nauseaus spinning headeach fever my womb is hurting and i beed after sex .am i pregnant.pz hep

Reply to Anonymous
Posted by: Anonymous | 2016/01/09

Is it possible to fall pregnant after 6 years without using this contraceptive...?

Reply to Anonymous
Posted by: chezz | 2015/12/07

I've been using this injection for seven years, now i have been diagnosed with breast cancer,should i continue to use it

Reply to chezz
Posted by: T.M.K | 2015/10/29

hi,I started using Nurstrate on may 2009 and went for the last injection on October 2013 and now i want to have but i couldn't get pregnant.I really want to have a baby.please help

Reply to T.M.K
Posted by: girly | 2015/04/14

what happens when you inject nur isterate while pregnant or think you are pregnant?

Reply to girly
Posted by: Candise | 2014/12/03

I started using nuristerate injection on the first of july n I went to renew it on the 23rd of August and since from then I didn't renew it. I haven't seen my seen my menstruation since 25 of september. What can I use to trigger my menstruation to come out...

Reply to Candise
Posted by: Glenda | 2014/10/29

I have been wit my boyfriend for 2 years now,i have since bin using Nu-isterate injectable contraceptive.We are having problems,he seems 2 b getting weak erections.He told me dat a man at his workplace says de prblm is de injection.Could dis b true??plz help

Reply to Glenda | 1 comment (hide)
Posted by: Anna | 2015/03/23

Side effects of using nur-isterate

Posted by: Anonymous | 2014/10/27

I've been on Nur-Isterate for almost 9 years and had my last injection in Jan 2014. I want to know how long it would normally take for my hormones and body to stabilize, and what side-effects I can expect?

Reply to Anonymous
Posted by: Lerato | 2014/08/28

I used nur-isterate about 4 years and I stopped using it early january 2011. I've been having unprotected sex since I stopped using injection, but till now I don't conceive and I'm experiencing strange symptoms, stomach cramps, backaches, sore nipples n headache. Could it be a womb problem? Could I be worried?

Reply to Lerato
Posted by: Mandy | 2014/07/29

Hi doc I 1st got my period when i was 13yrs old and my mom took me to the clinic for family planning.They put me on isterate injection for almost my entire teenage years.i stopped using it in 2006.now am 26years of age and i want to have a baby.what are my changes of having one and if they are what should i do in cleanse my womb.kindly help.am desperate

Reply to Mandy
Posted by: franky mckay | 2013/06/21

doc i had sex unprotected and i wasnt no the nur sterate that time is it possible for me to be preg because after i went to the clinic to get the nur sterate short is the a possibility for me to be pregnant now

Reply to franky mckay

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement